2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Limit behavior of the Rosenblatt Ornstein-Uhlenbeck process with respect to the Hurst index

M. Slaoui, C. A. Tudor

Download PDF

Abstract: We study the convergence in distribution, as H→1/2 and as H→1, of the integral $\int_{\mathbb{R}} f(u) dZ^{H}(u) $, where $Z ^{H}$ is a Rosenblatt process with self-similarity index H∈(1/2,1) and f is a suitable deterministic function. We focus our analysis on the case of the Rosenblatt Ornstein-Uhlenbeck process, which is the solution of the Langevin equation driven by the Rosenblatt process.

Keywords: Wiener chaos, Rosenblatt process, cumulants, Hurst parameter.

Bibliography:
1. H. Araya, C. A. Tudor, Behavior of the Hermite sheet with respect to the Hurst index, Preprint, (2017).
2. S. Bai, M. Taqqu, Behavior of the generalized Rosenblatt process at extremes critical exponent values , Ann. Probab., 45 (2017), no. 2, 1278-1324.
3. D. Bell, D. Nualart, Noncentral limit theorem for the generalized Rosenblatt process, Electron. Commun. Probab., 22 (2017), no. 66, 13.
4. P. Cheridito, H. Kawaguchi, M. Maejima, Fractional Ornstein{Uhlenbeck processes, Electron. J. Probab., 8 (2003), no. 3, 1-14.
5. R. Fox, M. S. Taqqu, Multiple stochastic integrals with dependent integrators. J. Multivariate Anal., 21, (1987), 105-127.
6. M. Maejima, C. A. Tudor, Wiener integrals with respect to the Hermite process and a Non-Central Limit Theorem. Stoch. Anal. Appl., 25 (2007), no. 5, 1043-1056.
7. I. Nourdin, Selected Aspects of the Fractional Brownian Motion, Springer-Bocconi, 2012.
8. I. Nourdin, G. Peccati, Normal Approximations with Malliavin Calculus From Stein 's Method to Universality, Cambridge University Press, 2012.
9. D. Nualart, G. Peccati, Central limit theorems for sequences of multiple stochastic integrals. Ann. Probab., 33, (2005), 177-193.
10. V. Pipiras, M. Taqqu, Long -range dependence and self-similarity. Cambridge Series in Statistical and Probabilistic Mathematics, Cambridge University Press. 2017.
11. Y. V. Prokhorov, Convergence of random processes and limit theorems in probability theory. Theory Probab. Appl., 1 (1956), no. 2, 157-214.
12. M. Slaoui, C. A. Tudor, On the linear stochastic heat equation with Hermite noise. Preprint, (2017).
13. N. Terrin, M. S. Taqqu, Power counting theorem in Euclidean space. Random walks, Brownian motion, and interacting particle systems, Progress in Probability, vol 28. Birkhauser, Boston, MA, 1991, 425-440.
14. C. A. Tudor, Analysis of variations for self-similar processes. A stochastic calculus approach, Probability and its Applications, Springer, Cham, New York, 2013.
15. M. S. Veillette, M. S. Taqqu, Properties and numerical evalution of the Rosenblatt process.Bernoulli, 19 (2013), no. 3, 982-1005.
16. D. Nualart, Malliavin Calculus and Related Topics, 2nd ed., Springer, 2006.